Please use this identifier to cite or link to this item: http://dspace.onu.edu.ua:8080/handle/123456789/82
Title: Sp-branes: integrable multidimensional cosmologies
Authors: Baukh, V.
Zhuk, Alexander
Citation: Astronomical & Astrophysical Transactions. The Journal of the Eurasian Astronomical Society
Issue Date: 2007
Editors: Madrid : Consejo Superior de Investigaciones Científicas, Instituto Miguel Asín,
Keywords: Multidimensional cosmology
Acceleration
Variation in fundamental constants
Series/Report no.: Vol. 25, Nos. 5–6, October–November 2006, 441–446
Abstract: We investigate time-dependent solutions (Sp-brane solutions) for product manifolds consisting of factor spaces where only one of them is of a non-Ricci-flat type. Our model contains a minimally coupled free scalar field and form field (flux) as matter sources.We discuss the possibility of generating late-time acceleration of the Universe. For these models, we investigate the variation with time of the effective four-dimensional fundamental ‘constants’. We show that experimental bounds for the fundamental constant variations apply strong restrictions to the considered models.
URI: http://dspace.onu.edu.ua:8080/handle/123456789/82
ISSN: 1055-6796 print
1476-3540 online
Other Identifiers: DOI: 10.1080/10556790601119475
Appears in Collections:Статті та доповіді ФМФІТ

Files in This Item:
File Description SizeFormat 
441-446.pdf104.84 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.